# SDR CALA2014052700668

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BS 440,BETWEEN STRINGER 8 & 9, 2 EA CRACK FOUND AT INBD RIVET HOLE RUNNING UPWARD 1/8 INCH & 1/4 INCH DOWNWARD AT FRAME AREA.  LT SIDE BS 440 FRAME AREA BETWEEN STRINGER 8R - STRINGER 9R CRACKED AREA.  CRACK LENGTH 0.250 INCHES, REPAIRED IAW EA5310-04716 OP 2 REV G STEP 9 FIG 3 & FORM 44.0008 ATTACHED ITEM 1 - 18 ACCOMPLISHED.
